Luchezar L. Avramov

Papers since 1990

Avramov, Luchezar L.; Iyengar, Srikanth; Sega, Liana M.: Free resolutions over short local rings, [Preprint 2007, 17 pp.: pdf, dvi]

Avramov, Luchezar L.; Iyengar, Srikanth: Gorenstein algebras and Hochschild cohomology, [Preprint 2007, 26 pp.: pdf, dvi]

Avramov, Luchezar L.; Iyengar, Srikanth: Constructing modules with prescribed cohomological support, Illinois. J. Math., 51 (2007), Special Issue dedicated to Phillip Griffith, to appear. Preprint, 19 pp.: pdf, dvi]

Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Iyengar, Srikanth; Miller, Claudia: Homology of perfect complexes. [Preprint 2006, 39pp.: pdf, dvi]

Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Iyengar, Srikanth; Class and rank of differential modules. Invent. Math. 169 (2007), 1-35. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.; Veliche, Oana: Stable cohomology over local rings, Adv. Math. 113 (2007), 93-139. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.; Iyengar, Srikanth; Miller, Claudia: Homology over local homomorphisms, Amer. J. Math. 128 (2006), 23-90. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.; Iyengar, Srikanth: Gaps in Hochschild cohomology imply smoothness for commutative algebras, Math. Res. Letters 12 (2005), 789-804. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Sega, Liana M.: Extensions of a dualizing complex by its ring: Commutative versions of a conjecture of Tachikawa, J. Pure Appl. Algebra 201 (2005), 218-239. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.; Iyengar, Srikanth: André-Quillen homology of algebra retracts, Ann. Sci. École Norm. Sup. (4) 36 (2003), 431-462. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.: Homotopy Lie algebras and Poincaré series of algebras with monomial relations, The Roos Festschrift, Homology Homotopy Appl. 4.2 (2002), 17-27. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.: The work of Jan-Erik Roos on the cohomology of commutative rings, The Roos Festschrift, Homology Homotopy Appl. 4.2 (2002), 1-16. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.: Homological dimensions and related invariants of modules over local rings, in: Representations of Algebras, ICRA IX (Beijing, 2000), vol. I, Beijing Normal Univ. Press, 2002; pp. 1-39. [Preprint: pdf, dvi]

Avramov, Luchezar L.; Iyengar, Srikanth: Homological criteria for regular homomorphisms and for locally complete intersection homomorphisms, in: Algebra, Arithmetic and Geometry (Mumbai, 2000), T.I.F.R. Studies in Math. 16 vol. I, Narosa, New Delhi, 2002; pp. 97--122. [Preprint: pdf, dvi]

Avramov, Luchezar L.; Martsinkovsky, Alex: Absolute, relative, and Tate cohomology of modules of finite Gorenstein dimension, Proc. London Math. Soc. (3) 85 (2002), 393-440. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.; Grayson, Daniel R.: Resolutions and cohomology over complete intersections, in: Computations in algebraic geometry with Macaulay 2, Algorithms and Computations in Mathematics 8, Springer, New York-Berlin, 2002; pp. 131-178. [Preprint: pdf, dvi]

Avramov, Luchezar L.; Miller, Claudia: Frobenius powers of complete intersections, Math. Res. Letters 8 (2001), 225-232. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.; Peeva, Irena: Finite regularity and Koszul algebras, Amer. J. Math. 123 (2001), 275-281. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf: Support varieties and cohomology over complete intersections, Invent. Math. 142 (2000), 285-318. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.; Iyengar, Srikanth: Finite generation of Hochschild homology algebras, Invent. Math. 140 (2000), 143-170. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf: Homological algebra modulo a regular sequence with special attention to codimension two, J. Algebra 230 (2000), 24-67. [To journal] [Preprint: pdf, dvi]

Aramova, Annetta; Avramov, Luchezar L.; Herzog, Jürgen: Resolutions of monomial ideals and cohomology over exterior algebras, Trans. Amer. Math. Soc. 352 (2000), 579-594. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.: Locally complete intersection homomorphisms and a conjecture of Quillen on the vanishing of cotangent homology, Ann. of Math. (2) 150 (1999), 455-487. [To journal] [Preprint: pdf, dvi]

Avramov, Luchezar L.: Infinite free resolutions, in: Six lectures on commutative algebra (Bellaterra, 1996), Progr. Math. 166, Birkhäuser, Basel, 1998; pp. 1-118. [Preprint: pdf, dvi] [Typos and Updates, 2 pp.: ps]

Avramov, Luchezar L.; Sun, Li-Chuan: Cohomology operators defined by a deformation, J. Algebra 204 (1998), 684-710. [To journal] [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.; Foxby, Hans-Bjørn: Cohen-Macaulay properties of ring homomorphisms, Adv. Math. 133 (1998), 54-95. [To journal] [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.; Gasharov, Vesselin N.; Peeva, Irena V.: Complete intersection dimension, Publ. Math. I.H.E.S. 86 (1997), 67-114. [To journal] [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.; Foxby, Hans-Bjørn: Ring homomorphisms and finite Gorenstein dimension, Proc. London Math. Soc. (3) 75 (1997), 241-270. [To journal] [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Sally, Judith D.: Laurent coefficients and Ext of finite graded modules, Math. Ann. 307 (1997), 401-415. [To journal] [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.; Borek, Adam: Factorial extensions of regular local rings and invariants of finite groups, J. Reine Angew. Math. 478 (1996), 177-188. [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.: Modules with extremal resolutions, Math. Res. Lett. 3 (1996), 319-328. [To journal] [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.; Herzog, Jürgen: Jacobian criteria for complete intersections. The graded case, Invent. Math. 117 (1994), 75-88. [To journal] [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.: Local rings over which all modules have rational Poincaré series, J. Pure Appl. Algebra 91 (1994), 29-48. [To journal] [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.; Foxby, Hans-Bjørn: Grothendieck's localization problem, in: Commutative algebra: syzygies, multiplicities, and birational algebra (South Hadley, MA, 1992), Contemp. Math. 159, Amer. Math. Soc., Providence, RI, 1994; pp. 1-13. [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.; Foxby, Hans-Bjørn; Herzog, Bernd: Structure of local homomorphisms, J. Algebra 164 (1994), 124-145. [To journal] [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf: Lower bounds for Betti numbers, Compositio Math. 86 (1993), 147-158. [To journal]

Avramov, Luchezar L.; Foxby, Hans-Bjørn; Lescot, Jack: Bass series of local ring homomorphisms of finite flat dimension, Trans. Amer. Math. Soc. 335 (1993), 497-523. [To journal] [Preprint: pdf, ps]

Avramov, Luchezar L.; Vigué-Poirrier, Micheline: Hochschild homology criteria for smoothness, Internat. Math. Res. Notices 2 [in: Duke Math. J. 65, no. 1] (1992), 17-25 [To journal] [Preprint: pdf, ps, dvi]

Avramov, Luchezar L.; Eisenbud, David: Regularity of modules over a Koszul algebra, J. Algebra 153 (1992), 85-90. [To journal]

Avramov, Luchezar L.; Foxby, Hans-Bjørn: Locally Gorenstein homomorphisms, Amer. J. Math. 114 (1992), 1007-1047. [To journal]

Avramov, Luchezar L.: Problems on infinite free resolutions, in: Free resolutions in commutative algebra and algebraic geometry (Sundance, UT, 1990), Res. Notes Math. 2, Jones and Bartlett, Boston, MA, 1992; pp. 3-23.

Avramov, Luchezar L.; Foxby, Hans-Bjørn: Homological dimensions of unbounded complexes, J. Pure Appl. Algebra 71 (1991), 129-155. [To journal]

Avramov, Luchezar L.; Foxby, Hans-Bjørn: Gorenstein local homomorphisms, Bull. Amer. Math. Soc. (N.S.) 23 (1990), 145-150. [pdf, ps]

Avramov, Luchezar L.; Félix, Yves: Espaces de Golod, in: International Conference on Homotopy Theory (Marseille-Luminy, 1988), Astérisque 191, Soc. Math. France, Paris, 1990; pp. 29-34.


Luchezar L. Avramov